# SDR UPS00231974

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080 - 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CORROSION ON SKIN BETWEEN BS 1080 AND BS 1183 STRINGER 4 RT TO STRINGER 10 RT.  SKIN REMOVED IAW SRM 51-30-2.  NEW SKIN DRILLED AND TRIMMED IAW SRM 51-30-2 AND DRG 65-18382.  NEW SKIN INSTALLED IAW DRG 65-18382 AND SRM 51-30-2 AND 51-30-3
